# SDR CALA2018120202460

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 31,139 hours, 10,552 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Part number: 32022221
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LOUD BANG FOLLOWED BY UNCOMMANDED SHUTDOWN OF THE RIGHT ENGINE, ENGINE WAS SUCCESFULLY RESTARTED AFTER APPROX 10 MIN, POSITIVE OIL PRESS MAINTAINED DURING WINDMILL. ENGINE OPERATED NORMALLY AFTER RESTART AND RESPONDED TO THRUST COMMANDS. CREW REPORTS NORMAL LANDING UNDER MAX LIMIT.ACP EEC BITE CK AND POWER ASSURANCE CK. ALL NORMAL.
